This is the top of the page.

Paracadol Effervescent Tablets - 32 Soluble Tablets

View all Paracodol

Paracodol Effervescent tablets are water soluble tablets which can be used in adults and children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionaire, which will be checked by a pharmacist to ensure it is suitable for you.
  Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionaire, which will be checked by a pharmacist to ensure it is suitable for you.

Related Items


Product Information


Paracodol Effervescent tablets are water soluble tablets which can be used in adults and children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Warnings or Restrictions

Do not use if:
•The patient is under the age of 12 years old.

• This medicine contains codeine which can cause addiction - do not use for more than 3 days.
• Do not drink alcohol whilst taking Co-Codamol
• Do not take any other medications containing paracetamol.
• This medicine can make you feel drowsy or sleepy, if this happens to you, do not drive or operate machinery.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: 8mg of codeine phosphate and 500mg paracetamol.

Other ingredients: Povidone, Sodium hydrogen carbonate, Anhydrous sodium carbonate, Anhydrous citric acid, Mannitol, Saccharin sodium, Sodium docusate, Sodium benzoate

Size (32) Unit (TB) Height (9) Width (9) Depth (5)

Product code: 337881

Product Uses

Tablets are to be dissolved in water before oral administration.

Adults and children aged 12 years and over:
Take 1-2 tablets, repeated if necessary every 4-6 hours with a maximum of 8 tablets in any 24 hour period

Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 4pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...